Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On regularity conditions for random fields


Author: Richard C. Bradley
Journal: Proc. Amer. Math. Soc. 121 (1994), 593-598
MSC: Primary 60G60; Secondary 28D15, 60G25
MathSciNet review: 1219721
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Indexed by the integer lattice of dimension at least two, there exists a nondegenerate strictly stationary random field which is one-dependent with respect to "lattice-halfspaces" but which is also measurable with respect to its own tail sigma-field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G60, 28D15, 60G25

Retrieve articles in all journals with MSC: 60G60, 28D15, 60G25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1219721-3
PII: S 0002-9939(1994)1219721-3
Keywords: One-dependent, deterministic, strictly stationary random field
Article copyright: © Copyright 1994 American Mathematical Society